# SDR AALA201707129015

- Difficulty date: July 11, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 24,986 hours, 9,821 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609010000
- Part serial: 16101621
- Condition: Sparks
- Location: Fwd Galley
- Part time: 226 hours, 75 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY OVEN NR 1 IS INOPERATIVE.  FLIGHT ATTENDANT REPORTED SPARKS.  REMOVED AND REPLACED THE OVEN IAW AMM 25-32-02.  OPERATIONAL CHECKED GOOD.
